Publications of Jeroen Demeyer

Published or in press

  1. Jeroen Demeyer and Jan Van Geel, An existential divisibility lemma for global fields, Monatsh. Math. 147 (2006), no. 4, 293–308.
  2. Jeroen Demeyer, Recursively enumerable sets of polynomials over a finite field, J. Algebra 310 (2007), no. 2, 801–828.
  3. Jeroen Demeyer, Recursively enumerable sets of polynomials over a finite field are Diophantine, Invent. Math. 170 (2007), no. 3, 655–670.
  4. Jeroen Demeyer, Diophantine sets of polynomials over number fields Proc. Amer. Math. Soc. 138 (2010), no. 8, 2715–2728.
  5. Claudia Degroote and Jeroen Demeyer, Hilbert's tenth problem for rational function fields over p-adic fields J. Algebra 361 (2012), 172–187.
  6. Jeroen Demeyer and Antonella Perucca, The constant of the support problem for abelian varieties, J. Number Theory 133 (2013), 2843–2856.
  7. Claudia Degroote and Jeroen Demeyer, Diophantine sets of polynomials over algebraic extensions of the rationals, J. Symbolic Logic 79 (2014), issue 03, 733–747.
  8. Jan De Beule, Jeroen Demeyer, Klaus Metsch and Morgan Rodgers, A new family of tight sets in Q+(5,q), Designs, Codes and Cryptography (2015), in print, DOI 10.1007/s10623-014-0023-9.

Ph.D. Thesis

Jeroen Demeyer
jdemeyer@cage.ugent.be Last update: 2015-06-26